# SDR TWAA9910902

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Condition: Misrepaired
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, A 9 INCH BY 9 INCH CLASS 3 REPAIR, FOUND INSTALLED WITH BLIND FASTENERS AT STA 256, WL 209 AND LONGERON 17L, WAS DAMAGED.  REPAIRED LONGERON 17L, STA 256, PER SRM 53-02 PAGE 48, FIG 18.  REPAIRED CLASS 3 REPAIR PER SRM 53-04, PAGE 39 FIG 12B AND SHEET 4.
